# SDR DXTA2009032603564

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 8,678 hours, 5,422 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WOULD NOT MOVE TO RETRACT POSITION.  TROUBLE TO NOSE STRUT UNDERSERVICED AND NOSE SQUAT SWITCH ON EDGE OF SPEC.  SERVICED STRUT IAW MM CH 12-10-38.  ADJUSTED NOSE SQUAT SWITCH IAW  MM, CHAP 32-60-00.  GEAR SWING OPS CK GOOD.
